Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

On follicular study, endometrium thickness going down. What will be the further course of treatment?

Hello Doc... my 9th day follicular study results are as follows Rt ovary 14 mm, Lt ovary small, endomentrium thickness 5.2mm, then 11th day results are as follows Rt ovary 20mm, Lt Ovary 14mm, Endomentrium thickness 4mm. I was a lil confused with the endomentrium thickness going down on day 11. Also pls guide us how to interpret these results and what are doctors wanting/waiting to check further. Will there be any hormonal injections be given if follicles reache a particular size?? Pls help Doctor!
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthcareMagic

Hi..,Ipsita.. during ovulation, normally one one ovum will be released from the ovary on the 14th day (12 to 16day)... normally the edometrium thickness ranges from 4 to 7 mm... you need to wait and watch... consult your gynecologist..
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor